# SDR CALA2023090502711

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 103,716 hours, 21,912 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 14346146
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEVELING COMPOUND IS "HEAVED UP", AND THERE IS CORROSION UNDER IT, IN THE RECESS FOR THE CUTOUT IN THE UPPER DOOR HINGE, ON THE R2 DOOR.
